Per citar aquest document: http://ddd.uab.cat/record/145305
Scopus: 3 cites, Web of Science: 2 cites,
Limit cycles of cubic polynomial differential systems with rational first integrals of degree 2
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Lopes, Bruno D. (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
de Moraes, Jaime R. (IBILCE–UNESP (Brazil). Departamento de Matemática)

Data: 2015
Resum: The main goal of this paper is to study the maximum number of limit cycles that bifurcate from the period annulus of the cubic centers that have a rational first integral of degree 2 when they are perturbed inside the class of all cubic polynomial differential systems using the averaging theory. The computations of this work have been made with Mathematica and Maple.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Averaging theory ; Isochronous center ; Limit cycles ; Periodic orbit ; Polynomial vector fields
Publicat a: Applied Mathematics and Computation, Vol. 250 (2015) , p. 887-907, ISSN 0096-3003

DOI: 10.1016/j.amc.2014.11.029


34 p, 823.0 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-01-12, darrera modificació el 2017-01-13



   Favorit i Compartir